Advertisement

Complex Analysis and Operator Theory

, Volume 13, Issue 3, pp 801–818 | Cite as

A singular System Involving the Fractional p-Laplacian Operator via the Nehari Manifold Approach

  • Kamel SaoudiEmail author
Article
  • 91 Downloads

Abstract

In this work we study the fractional p-Laplacian equation with singular nonlinearity
$$\begin{aligned} \left\{ \begin{array}{ll} (-\Delta )^s_p u = \lambda a(x)|u|^{q-2}u +\frac{1-\alpha }{2-\alpha -\beta } c(x)|u|^{-\alpha }|v|^{1-\beta }, \quad \text {in }\Omega ,\\ \\ (-\Delta )^s_p v= \mu b(x)|v|^{q-2}v +\frac{1-\beta }{2-\alpha -\beta } c(x)|u|^{1-\alpha }|v|^{-\beta }, \quad \text {in }\Omega ,\\ \\ u=v = 0 ,\quad \text{ in } \,\mathbb {R}^N{\setminus }\Omega , \end{array} \right. \end{aligned}$$
where \(0<\alpha<1,\;0<\beta <1,\)\(2-\alpha -\beta<p<q<p^*_s,\)\(p^*_s=\frac{N}{N-ps}\) is the fractional Sobolev exponent, \(\lambda , \mu \) are two parameters, \(a,\, b, \,c \in C(\overline{\Omega })\) are non-negative weight functions with compact support in \(\Omega ,\) and \((-{\Delta )^{s}}_{p}\) is the fractional p-Laplace operator. We use the Nehari manifold approach and some variational techniques in order to show the existence and multiplicity of positive solutions of the above problem with respect to the parameter \(\lambda \) and \(\mu \).

Keywords

Fractional p-Laplace operator Nehari manifold Singular elliptic system Multiple positive solutions 

Mathematics Subject Classification

34B15 37C25 35R20 

Notes

Acknowledgements

The author would like to thank the anonymous referees for their carefully reading this paper and their useful comments.

References

  1. 1.
    Applebaum, D.: Lévy Processes and Stochastic Calculus. Seconded.,Camb. Stud. Adv. Math, vol. 116. Cambridge University Press, Cambridge (2009)CrossRefGoogle Scholar
  2. 2.
    Bucur, C., Valdinoci, E.: Nonlocal diffusion and applications, Lecture Notes of the Unione Matematica Italiana, 20, Springer, [Cham]; Unione Matematica Italiana, Bologna, (2016). xii+155 ppGoogle Scholar
  3. 3.
    Cotsiolis, A., Tavoularis, N.: Best constants for Sobolev inequalities for higher order fractional derivatives. J. Math. Anal. Appl. 295, 225–236 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Servadei, R., Valdinoci, E.: Mountain Pass solutions for non-local elliptic operators. J. Math. Anal. Appl. 389, 887–898 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Servadei, R., Valdinoci, E.: Variational methods for non-local operators of elliptic type. Discrete Contin. Dyn. Syst. 33, 2105–2137 (2013)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Ghanmi, A., Saoudi, K.: The Nehari manifold for a singular elliptic equation involving the fractional Laplace operator. Fract. Differ. Calc. 6(2), 201–217 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    He, X., Squassina, M., Zou, W.: The Nehari manifold for fractional systems involving critical nonlinearities. Commun. Pure Appl. Anal. 15, 1285–1308 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Molica Bisci, G., Servadei, R.: A Brezis–Nirenberg spitting approach for nonlocal fractional equations. Nonlinear Anal. 119, 341–353 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Molica Bisci, G., Servadei, R.: Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent. Adv. Differ. Equ. 20, 635–660 (2015)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Saoudi, K.: A critical fractional elliptic equation with singular nonlinearities. Fract. Calc. Appl. Anal. 20(6), 1507–1530 (2017).  https://doi.org/10.1515/fca-2017-0079 MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Servadei, R., Valdinoci, E.: The Brezis-Nirenberg result for the fractional laplacian. Trans. Am. Math. Soc. 367, 67–102 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Servadei, R., Valdinoci, E.: A Brezis–Nirenberg result for nonlocal critical equations in low dimension. Commun. Pure Appl. Anal. 12(6), 2445–2464 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Brändle, B., Colorado, E., De Pablo, A., Sánchez, U.: A concave-convex elliptic problem involving the fractional Laplacian. Proc. R. Soc. Edinburgh. Sect. A 143, 39–71 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Cabré, X., Tan, J.G.: Positive solutions of nonlinear problem involving the square root of the Laplacian. Adv. Math. 224(2), 2052–2093 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Servadei, R., Valdinoci, E.: On the spectrum of two different fractional operators. Proc. R. Soc. Edinburgh Sect. A 144(4), 831–855 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Iannizzotto, A., Liu, S., Perera, K., Squassina, M.: Existence results for fractional \(p-\)Laplacian problems via Morse theory. Adv. Calc. Var. 9(2), 101–125 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Perera, K., Squassina, M., Yang, Y.: Bifurcation and multiplicity results for critical fractional \(p-\)Laplacian problems. Math. Nachr. 289(2–3), 332–342 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Chen, W., Deng, S.: The Nehari manifold for a fractional \(p\)-laplacian system involving concave-convex nonlinearities. Nonlinear Anal. Real World Appl. 27, 80–92 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ghanmi, A., Saoudi, K.: A multiplicity results for a singular problem involving the fractional \(p\)-Laplacian operator. Complex Var. Elliptic Equ. 61(9), 1199–1216 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Saoudi, K., Kratou, M., Al-Shehri, A.: A Fractional elliptic system with singular nonlinearities, to appear’sGoogle Scholar
  21. 21.
    Ghergu, M., Radulescu, V.: Singular Elliptic Problems: Bifurcation and Asymptotic Analysis, Oxford Lecture Series in Mathematics and its Applications, 37. The Clarendon Press, Oxford University Press, Oxford (2008)Google Scholar
  22. 22.
    Crandall, M.G., Rabinowitz, P.H., Tartar, L.: On a Dirichlet problem with a singular nonlinearity. Commun. Partial Differ. Equ. 2, 193–222 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Coclite, M.M., Palmieri, G.: On a singular nonlinear Dirichlet problem. Commun. Partial Differ. Equ. 14, 1315–1327 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Dhanya, R., Giacomoni, J., Prashanth, S., Saoudi, K.: Global bifurcation and local multiplicity results for elliptic equations with singular nonlinearity of super exponential growth in \(\mathbb{R}^2\). Adv. Differ. Equ. 17(3–4), 369–400 (2012)zbMATHGoogle Scholar
  25. 25.
    Ghergu, M., Radulescu, V.: Singular elliptic problems with lack of compactness. Ann. Mat. Pura Appl. 4(185), 63–79 (2006). no.1MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Giacomoni, J., Saoudi, K.: Multiplicity of positive solutions for a singular and critical problem. Nonlinear Anal. 71(9), 4060–4077 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Saoudi, K.: Existence and non-existence for a singular problem with variables potentials. Electr. J. Differ. Equ. 2017(291), 1–9 (2017)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Saoudi, K., Kratou, M.: Existence of multiple solutions for a singular and quasilinear equation. Complex Var. Elliptic Equ. 60(7), 893–925 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Radulescu, V.: Combined effects in nonlinear singular elliptic problems with convection. Rev. Roumaine Math. Pures Appl. 53(5–6), 543–553 (2008)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Di, E., Nezza, G.Palatucci, Valdinoci, E.: Hitchhikers guide to the fractional Sobolev spaces. Bull. Sci. Math. 136, 521–573 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Drabek, P., Pohozaev, S.I.: Positive solutions for the p-Laplacian: application of the fibering method. Proc. R. Soc. Edinburgh Sect A 127, 703–726 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Rudin, W.: Real and Complex Analysis. McGraw-Hill, New York, London etc (1966)zbMATHGoogle Scholar
  33. 33.
    Brezis, H.: Analyse fonctionelle, in: Théorie et Applications, Masson, Paris, (1983)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of sciences at DammamImam Abdulrahman Bin Faisal UniversityDammamKingdom of Saudi Arabia

Personalised recommendations